# SDR DALA2021091305425

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 72,596 hours, 30,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Slide Bustle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 EVACUATION SLIDE BUSTLE / COVER LOOSE / LOCATIONS:601. CORRECTIVE ACTION: SECURED D-RING AND DOOR BUSTLE ASSY PER B757-200 AMM 52-16. (1942002)
